# SDR SWAA2021071993879

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 50,529 hours, 30,267 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; AFT SLIDE SUPPORT ISOLATOR CRACKED / [01] REMOVED AND REPLACED I.A.W. SRM 51-40-02.; [02] REMOVED AND REPLACED I.A.W. SRM 51-40-02.
